Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 19, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 21, 2014, 4:15 AM CDT for Brewster County, Presidio County, Texas. It took effect at Sep 21, 2014, 4:16 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2014, 4:15 AM CDT (09:15 UTC)
- In effect from
- Sep 21, 2014, 4:16 PM CDT
- Expired
- Sep 23, 2014, 2:30 PM CDT
- In force
- 46 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Brewster County, TX, Presidio County, TX
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS44 KMAF 210915
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
415 AM CDT SUN SEP 21 2014
...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...
Rio Grande At Lajitas 1WNW affecting Brewster and Presidio Counties
.Releases from the Luis Leon Reservoir will result in a brief rise to
minor flood stage tonight and then a slow fall into Monday. Storms are
possible today as well, which could change the timing some.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. If you encounter a flooded stretch of
roadway, do not attempt to cross it. Turn around, don't drown!
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued later this morning.
&&
TXC043-377-220115-
/O.NEW.KMAF.FL.W.0019.140921T2116Z-140923T1930Z/
/TGAT2.1.ER.140921T2116Z.140922T0000Z.140922T0730Z.UU/
415 AM CDT SUN SEP 21 2014
The National Weather Service in has issued a
* Flood Warning for
the Rio Grande At Lajitas 1WNW.
* from this afternoon to Tuesday afternoon, or until the warning is
cancelled.
* Flood stage is 13.0 feet (4.0 meters).
* Impact...At 11.5 feet (3.5 meters), water approaches the fenced-in
park area.
This crest compares to a previous crest of 13.4 feet (4.1 meters) on
Jul 22 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Mon
7AM 1PM 7PM 1AM
Lajitas 1WNW 7.0 13.0 M M 11.9 12.4 13.5 13.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Mon
7AM 1PM 7PM 1AM
Lajitas 1WNW 2.1 4.0 M M 3.6 3.8 4.1 4.0
&&
LAT...LON 2923 10401 2937 10394 2923 10358 2909 10366 2917 10383
$$2 follow-up statements
013
WGUS84 KMAF 211419
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
919 AM CDT SUN SEP 21 2014
...The Flood Warning continues for the following rivers in Texas...
Rio Grande below Presidio 5SE affecting Presidio County
Rio Grande At Lajitas 1WNW affecting Brewster and Presidio Counties
Rio Grande at Johnson Ranch affecting Brewster County
...The Flood Warning continues for the following rivers in Texas..
Rio Grande at Presidio International Bridge affecting Presidio
County
.Runoff from local heavy rainfall has resulted in crests along the
Rio Grande near Presidio, with river levels forecast to remain steady
slightly above flood stage as routed flow from Luis Leon Reservoir
continues. Further downstream, these local crests are forecast to
occurover the next day with flow leveling off slightly above flood
stage, except at Lajitas, which is forecast to drop below flood stage
Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued
&&
TXC377-220619-
/O.CON.KMAF.FL.W.0016.000000T0000Z-000000T0000Z/
/PRST2.1.ER.140920T2155Z.140921T0730Z.000000T0000Z.NO/
919 AM CDT SUN SEP 21 2014
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* until further notice, or until the warning is cancelled.
* At 8AM Sunday the stage was 16.7 feet (5.1 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue rising to near 16.7 feet (5.1
meters) by this afternoon then begin falling.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
This crest compares to a previous crest of 15.5 feet (4.7 meters) on
Sep 20 2014.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio Inter 12.0 15.5 16.7 Sun 8 AM 16.7 16.4 16.5 16.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio Inter 3.7 4.7 5.1 Sun 8 AM 5.1 5.0 5.0 4.9
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443
$$
TXC377-220619-
/O.EXT.KMAF.FL.W.0017.000000T0000Z-000000T0000Z/
/PRDT2.1.ER.140921T0830Z.140921T1800Z.000000T0000Z.NO/
919 AM CDT SUN SEP 21 2014
...Flood Warning extended until further notice...The Flood Warning
continues for
the Rio Grande below Presidio 5SE.
* until further notice, or until the warning is cancelled.
* At 8AM Sunday the stage was 9.3 feet (2.8 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 9.6 feet (2.9
meters) by this afternoon then begin falling.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
This crest compares to a previous crest of 12.8 feet (3.9 meters) on
Sep 6 2014.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 5SE 8.0 9.0 9.3 Sun 8 AM 9.6 9.3 9.2 9.3
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 5SE 2.4 2.7 2.8 Sun 8 AM 2.9 2.8 2.8 2.8
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401
$$
TXC043-377-220619-
/O.EXT.KMAF.FL.W.0019.140921T2315Z-140924T1500Z/
/TGAT2.1.ER.140921T2315Z.140922T0600Z.140923T0300Z.UU/
919 AM CDT SUN SEP 21 2014
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
the Rio Grande At Lajitas 1WNW.
* from this evening to Wednesday morning, or until the warning is
cancelled.
* Flood stage is 13.0 feet (4.0 meters).
* Impact...At 11.5 feet (3.5 meters), water approaches the fenced-in
park area.
This crest compares to a previous crest of 18.0 feet (5.5 meters) on
Jul 29 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Lajitas 1WNW 7.0 13.0 M M 12.3 13.1 13.4 13.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Lajitas 1WNW 2.1 4.0 M M 3.7 4.0 4.1 4.0
&&
LAT...LON 2923 10401 2937 10394 2923 10358 2909 10366 2917 10383
$$
TXC043-220619-
/O.EXT.KMAF.FL.W.0015.140922T1938Z-000000T0000Z/
/TELT2.1.ER.140922T1938Z.140923T0600Z.000000T0000Z.NO/
919 AM CDT SUN SEP 21 2014
The Flood Warning continues for
the Rio Grande at Johnson Ranch.
* from Monday afternoon until further notice, or until the warning is
cancelled.
* At 8AM Sunday the stage was 11.9 feet (3.6 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 16.4 feet (5.0 meters) by early Tuesday
morning.
* Impact...At 15.0 feet (4.6 meters), flood stage is reached.
Moderate lowland flooding begins. Roads that lead to Cottonwood
Campground and River Road may flood. Stages are practically
synonymous with the gage at Cottonwood Campground at Castolon
(CSTT2), and therefore represent the reach from Santa Elena Canyon
through Cottonwood Campground, where damage may occur. Cattle also
graze in the lowlands, and may be threatened.
This crest compares to a previous crest of 15.1 feet (4.6 meters) on
Jul 22 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Johnson Ranch 12.0 15.0 11.9 Sun 8 AM 12.5 13.1 13.6 14.1
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Johnson Ranch 3.7 4.6 3.6 Sun 8 AM 3.8 4.0 4.1 4.3
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338
$$181
WGUS84 KMAF 221343
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
843 AM CDT MON SEP 22 2014
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande At Lajitas 1WNW affecting Brewster and Presidio Counties
...The Flood Warning continues for the following rivers in Texas...
Rio Grande at Johnson Ranch affecting Brewster County
...The Flood Warning continues for the following rivers in Texas..
Rio Grande at Presidio International Bridge affecting Presidio
County
Rio Grande below Presidio 5SE affecting Presidio County
Water routed from the Luis Leon Reservoir in Mexico will continue to
result in rises above flood stage for the Rio Grande at Johnson Ranch,
Presidio International Bridge, and Presidio 5SE. The river at Johnson
Ranch is currently below flood stage, but will rise to near flood stage
by this evening. Releases will continue to result in elevated flows,
producing minor flooding along the river at these sites.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued by this evening.
&&
TXC377-230543-
/O.CON.KMAF.FL.W.0016.000000T0000Z-000000T0000Z/
/PRST2.1.ER.140920T2155Z.140921T0730Z.000000T0000Z.NO/
843 AM CDT MON SEP 22 2014
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* until further notice, or until the warning is cancelled.
* At 8AM Monday the stage was 16.7 feet (5.1 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue rising to near 16.8 feet (5.1
meters) by this afternoon then begin falling.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
This crest compares to a previous crest of 15.5 feet (4.7 meters) on
Sep 20 2014.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Presidio Inter 12.0 15.5 16.7 Mon 8 AM 16.8 16.8 16.8 16.8
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Presidio Inter 3.7 4.7 5.1 Mon 8 AM 5.1 5.1 5.1 5.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443
$$
TXC377-230543-
/O.CON.KMAF.FL.W.0017.000000T0000Z-000000T0000Z/
/PRDT2.1.ER.140921T0830Z.140921T2200Z.000000T0000Z.NO/
843 AM CDT MON SEP 22 2014
The Flood Warning continues for
the Rio Grande below Presidio 5SE.
* until further notice, or until the warning is cancelled.
* At 8AM Monday the stage was 9.2 feet (2.8 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will remain near 9.2 feet (2.8 meters).
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
This crest compares to a previous crest of 12.8 feet (3.9 meters) on
Sep 6 2014.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Presidio 5SE 8.0 9.0 9.2 Mon 8 AM 9.2 9.2 9.2 9.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Presidio 5SE 2.4 2.7 2.8 Mon 8 AM 2.8 2.8 2.8 2.8
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401
$$
TXC043-377-221413-
/O.CAN.KMAF.FL.W.0019.000000T0000Z-140924T1500Z/
/TGAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
843 AM CDT MON SEP 22 2014
The Flood Warning is cancelled for
the Rio Grande At Lajitas 1WNW.
* Flood stage is 13.0 feet (4.0 meters).
* Impact...At 11.5 feet (3.5 meters), water approaches the fenced-in
park area.
This crest compares to a previous crest of 13.4 feet (4.1 meters) on
Jul 22 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Lajitas 1WNW 7.0 13.0 M M 12.9 12.9 12.9 12.9
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Lajitas 1WNW 2.1 4.0 M M 3.9 3.9 3.9 3.9
&&
LAT...LON 2923 10401 2937 10394 2923 10358 2909 10366 2917 10383
$$
TXC043-230543-
/O.EXT.KMAF.FL.W.0015.140922T2332Z-000000T0000Z/
/TELT2.1.ER.140922T2332Z.140927T0000Z.000000T0000Z.NO/
843 AM CDT MON SEP 22 2014
The Flood Warning continues for
the Rio Grande at Johnson Ranch.
* from this evening until further notice, or until the warning is
cancelled.
* At 8AM Monday the stage was 12.6 feet (3.8 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by this evening and continue to
rise to near 15.9 feet (4.8 meters) by Friday evening.
* Impact...At 15.0 feet (4.6 meters), flood stage is reached.
Moderate lowland flooding begins. Roads that lead to Cottonwood
Campground and River Road may flood. Stages are practically
synonymous with the gage at Cottonwood Campground at Castolon
(CSTT2), and therefore represent the reach from Santa Elena Canyon
through Cottonwood Campground, where damage may occur. Cattle also
graze in the lowlands, and may be threatened.
This crest compares to a previous crest of 15.1 feet (4.6 meters) on
Jul 22 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Johnson Ranch 12.0 15.0 12.6 Mon 8 AM 13.8 15.1 15.3 15.3
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Mon Mon Tue Tue
1PM 7PM 1AM 7AM
Johnson Ranch 3.7 4.6 3.8 Mon 8 AM 4.2 4.6 4.7 4.7
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 21, 12:34 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 21, 12:34 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1234 AM CDT Sun Sep 21 2014
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Yet again concern this forecast is the potential TSRA/MVFR CIGS/VSBY
in the near term and in the afternoon have kept TEMPO groups across
wrn sites where focus looks moreso today. Have kept TEMPO e and s too
but have tried use SHRA were appropriate. By 21Z there could be some
breaks in the BKN/OVC CIGS, but still with so much mstr available
SHRA/TSRA may form. Winds are less of an issue with mostly e-se
around 10kts expected.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES...
Andrews...Borden...Crane...Davis/Apache Mountains Area...
Dawson...Ector...Gaines...Glasscock...Guadalupe Mountains...
Howard...Loving...Martin...Midland...Mitchell...Pecos...
Reagan...Reeves County and Upper Trans Pecos...Scurry...
Upton...Van Horn and Highway 54 Corridor...Ward...Winkler.
&&
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Sep 21, 4:00 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 400 AM CDT SUN SEP 21 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-220900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 400 AM CDT SUN SEP 21 2014 /300 AM MDT SUN SEP 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY AGAIN TODAY AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY FALLEN IN THESE AREAS OVER THE PAST SEVERAL DAYS...SO IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH FLOODING. IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER SOUTHWEST TEXAS. ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH SIDES OF THE RIVER. TRIBUTARIES AND ARROYOS TO THE PECOS RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE RIVER...AND WALNUT CANYON HAVE BEEN FLUCTUATING BUT ANY ADDITIONAL RAIN THAT FALLS IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL RISES...IF NOT FLOODING. ALSO LINGERING FLOODING IN BORDEN AND SCURRY COUNTIES IS STILL A CONCERN WITH RECORD FLOW ON THE COLORADO RIVER SOUTHEAST OF GAIL...DEEP CREEK IN SCURRY COUNTY...AND NEAR IRA SOUTHWEST OF J.B. THOMAS. FINALLY FLOODING ALONG THE PECOS RIVER FROM RED BLUFF TO PECOS/BARSTOW IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MOST AREAS MONDAY...SO FLOODING AND FLASH FLOODING CONCERNS MAY LINGER. THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO ADDITIONAL RAINFALL. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL EMERGENCY MANAGEMENT SHOULD STAY UP TO DATE ON THE LATEST DEVELOPMENTS IN FLASH FLOODING OR RIVER FLOODING OVER THE NEXT SEVERAL DAYS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 20, 11:24 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1124 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLASH FLOOD 15 SE ANDREWS 32.17N 102.37W
09/20/2014 ANDREWS TX BROADCAST MEDIA
WATER OVER STATE HIGHWAY 158. TRAFFIC DIVERTED
&&
JMCThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:11 PM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Sep 20, 9:14 PM CDT | Flash Flood Warning | MAF | Midland | 2 hr |
| Sep 20, 9:50 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Sep 20, 11:40 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves, Winkler | 3 hr |
| Sep 21, 12:46 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 2:59 AM CDT | Areal Flood Advisory | MAF | Andrews, Loving, Winkler | 4 hr |
| Sep 21, 4:35 AM CDT | River Flood Warning | MAF | Mitchell, Scurry | 15 hr |
| Sep 21, 6:34 AM CDT | Flash Flood Warning | MAF | Andrews | 5 hr |
| Sep 21, 6:35 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 4 hr |
| Sep 21, 6:47 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Sep 21, 6:48 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 5 hr |
| Sep 21, 9:35 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Howard, Martin | 3 hr |
| Sep 21, 10:10 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 3 hr |
| Sep 21, 10:26 AM CDT | River Flood Warning | MAF | Loving, Reeves | 16 hr |
| Sep 21, 11:24 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Sep 21, 11:41 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 3 hr |
| Sep 21, 11:52 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines, Martin | 3 hr |
| Sep 21, 12:16 PM CDT | Areal Flood Warning | MAF | Loving, Reeves, Ward | 12 hr |
| Sep 21, 1:07 PM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Martin | 3 hr |
| Sep 21, 1:12 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Sep 21, 1:51 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Loving, Winkler | 3 hr |
| Sep 21, 2:23 PM CDT | Flash Flood Warning | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 3 more | 4 hr |
| Sep 21, 2:35 PM CDT | Areal Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 4:05 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Gaines, Scurry | 3 hr |
| Sep 21, 4:12 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Sep 21, 4:21 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Reagan, Upton | 3 hr |
| Sep 21, 4:55 PM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Ward, Winkler | 3 hr |
| Sep 21, 5:32 PM CDT | Flash Flood Warning | MAF | Crane, Reagan, Upton | 4 hr |
| Sep 21, 5:45 PM CDT | Flash Flood Warning | MAF | Culberson, Reeves | 6 hr |
| Sep 21, 6:36 PM CDT | Areal Flood Advisory | MAF | Culberson, Reeves | 3 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.